advertisement
Question
Posted by: Leah | 2011-06-08

Going off the pill side effects

Hi
I''ve been on the pill, triphasil for the past 3 years I recently went off. How long does it take for the pill to completely be out of your system, what side effects can I expect and is weight loss one of them? It''s been 2 months since I''ve been off it and i generally don''t feel comfortable in my body, I feel fat and just not myself, could this be attributed to going off the pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Leah

It can take up to one year for your menstrual cycle to return to normal after stop taking an oral contraceptive. Weight loss after cessation of an oral contraceptive is not necessarily expected but you can feel bloated and uncomfortable due to your hormones being imbalanced. If you are concerned, it is a good idea to consult your gynaecologist for an examination, papsmear and ultrasound. A papsmear is recommended on a yearly basis if you are sexually active.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Leah | 2011-06-09

Thanks so much Doc, will definately go for a gynaelogical check-up.

Reply to Leah

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement